MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDECATH HYDROPHILIC COATED CATH.; CATHETER, INTRAVASCULAR, DIAGNOSTIC

TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDECATH HYDROPHILIC COATED CATH.; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number RF*ZB5410GA
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device was not returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record and product release decision control sheet of the product code/lot# combination was conducted with no findings.(b)(4).Please see mdr 2243441-2019-00121 for the importer report.
 
Event or Problem Description
The user facility reported that the doctor was trying to pull the catheter over a wire and the catheter snapped in to multiple pieces.The patient was reported to be in stable condition.The procedure outcome was successful.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide additional information in section b5, and to provide the completed investigation results.A factory-retained sample of the involved product code/lot# was inspected.Visual inspection did not find a flaw, break, or any other visible anomaly in it.Magnifying inspection of the catheter tube lumen at both distal and proximal ends did not find an obstruction, deformity, or any other visible anomaly.Dimensional testing was performed.The outer and inner diameters of the shaft were measured and confirmed to meet the factory's specifications.Functional testing was performed.The strength of the shaft against bending force was evaluated and confirmed to meet the factory's specifications.With no return of the actual device, the exact cause of the reported event cannot be definitively determined based on the available information.Terumo medical products (tmp) (importer) registration no.(b)(4) is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.(b)(4).
 
Event or Problem Description
Additional information was received on (b)(6) 2019.There was no catheter left in the patient and no further intervention was required.

Brand Name
RADIFOCUS GLIDECATH HYDROPHILIC COATED CATH.
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key9460819
Report Number9681834-2019-00211
Device Sequence Number19602447
Product Code DQO
UDI-Device Identifier04987350772077
UDI-Public04987350772077
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K915414
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberRF*ZB5410GA
Device Catalogue NumberCG409
Device Lot Number190422
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/14/2019
Supplement Date Received by Manufacturer12/10/2019
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date01/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WIRE
Outcome Attributed to Adverse Event Other;